# SDR UPS99230328

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR INOP.  REPLACED BATTERIES, OPS CKS OK.
